BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2010 >
Volume 36, Number 1 >

Please use this identifier to cite or link to this item:

Title: Asymptotic Analysis of a Schrödinger-Poisson System with Quantum Wells and Macroscopic Nonlinearities in Dimension 1
Authors: Faraj, A.
Keywords: Schrödinger-Poisson System
Asymptotic Analysis
Semi-Classical Analysis
Spectral Theory
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 1, (2010), 11p-38p
Abstract: We consider the stationary one dimensional Schrödinger-Poisson system on a bounded interval with a background potential describing a quantum well. Using a partition function which forces the particles to remain in the quantum well, the limit h®0 in the nonlinear system leads to a uniquely solved nonlinear problem with concentrated particle density. It allows to conclude about the convergence of the solution.
Description: 2000 Mathematics Subject Classification: 35Q02, 35Q05, 35Q10, 35B40.
ISSN: 1310-6600
Appears in Collections:Volume 36, Number 1

Files in This Item:

File Description SizeFormat
2010-011-038.pdf534.02 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License